# SDR 99ZZZM704

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65B0831917
- Condition: Cracked
- Location: Fuselage
- Part time: 93,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C/D CHECK, M/D NR 3R MED CUTOUT FORWARD FRAME NR 4 AND NR 5 STOP SUPPORT FITTINGS FOUND CRACKED.  DOOR STOP SUPPORT FITTINGS REPLACED PER SRM 51-10-01.  (M)
